MathSciNet Relay Station
MathSciNet bibliographic data
MR1324408 58E20 (35B65 35K05 49N60 58G11)
Chen, Yun Mei; Li, Jiayu; Lin, Fang-Hua Partial regularity for weak heat flows into spheres. Comm. Pure Appl. Math. 48 (1995), no. 4, 429–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement